# SDR USAA950430

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Part number: 59101423
- Condition: Corroded
- Location: Cargo Compt
- Part time: 37,968 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING CD-2 INSPECTION, FOUND CORROSION ON AFT SIDE OF FORWARD DOOR STOP FITTING IN LOWER SILL PAN.  CUT OUT CORRODED AREA AND INSTALLED SPLICE REPAIR PER SRM 53-05 FIG 44 AND USAIR EA 29986.  (M)
